EconPapers    
Economics at your fingertips  
 

Uniform Stability Analysis of Fractional-Order BAM Neural Networks with Delays in the Leakage Terms

Xujun Yang, Qiankun Song, Yurong Liu and Zhenjiang Zhao

Abstract and Applied Analysis, 2014, vol. 2014, 1-16

Abstract:

A class of fractional-order BAM neural networks with delays in the leakage terms is considered. By using inequality technique and analysis method, several delay-dependent sufficient conditions are established to ensure the uniform stability of such networks. Moreover, the sufficient conditions guaranteeing the existence, uniqueness, and stability of the equilibrium point are also obtained. In addition, three simulation examples are given to demonstrate the effectiveness of the obtained results.

Date: 2014
References: Add references at CitEc
Citations: View citations in EconPapers (2)

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2014/261930.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2014/261930.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:261930

DOI: 10.1155/2014/261930

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:261930